# SDR ASAA2013090795934

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 27,732 hours, 8,193 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12708
- Condition: Malfunctioned
- Location: Ram Air Inlet
- Part time: 19,587 hours, 6,221 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  PACK LIGHT EXTINGUISHED DURING MASTER CAUTION RESET.  ACFT GROUNDED.  REPLACED THE LT RAM AIR INLET ACTUATOR ASSY, REF MM 21-51-21-400.  OPS., BITES CK NORMAL.
